# SDR SIMA20161106001

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,742 hours, 37,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN DOOR DIFFICULT TO OPEN.  LUBRICATED MAIN DOOR FRAME ROLLER IAW AMM 53-21-02. OPS CHECKED GOOD.
